# SDR ASOA2016114003T

- Difficulty date: January 12, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 468
- Aircraft time: 31,435 hours, 24,626 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUNT MOUNT, FRAME 80 HAS CORROSION DAMAGED.  CUTOUT DAMAGED AREA, INSTALLED FILLER AND INTERNAL REINFORCEMENT.  ACFT RELEASED AND RETURNED TO SERVICE.
